# SDR AALA961393

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49307
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 593646091
- Condition: Corroded
- Location: Door Opening
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 115.5 FORWARD LOWER CORNER OF CARGO DOOR OPENING.  CORROSION AROUND HI-LOCK FASTENERS.  INSTALLED NEW SUPPORT FITTING. TST:  33,327.4.  CYCLES, 19,146.  (X)
